Alert archive / Nebraska / Tornado Warnings in 2013
Tornado Warning 12, NWS Goodland, KS
NWS Goodland, KS issued this tornado warning at May 29, 2013, 2:21 PM MDT for Dundy County, Nebraska. It was in force for 24 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- May 29, 2013, 2:21 PM MDT (20:21 UTC)
- Expired
- May 29, 2013, 2:45 PM MDT
- In force
- 24 min
- Issued by
- NWS Goodland, KS
- Area
- Storm-based polygon
- Tornado
- Radar indicated
- Hail
- 1.5 in
County Dundy County, NE
The radar
The Goodland radar (KGLD), 106 km from the middle of the area, began a volume at 20:23 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| May 29, 12:04 PM MDT | Tornado Watch | SPC | 9 hr |
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 8.4 hours before the alert went out and 123 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 10 J/kg
- Mixed-layer CIN
- -359 J/kg
- Mixed-layer LCL
- 1032 m above ground
- 0-6 km bulk shear
- 47 kt
- 0-1 km storm-relative helicity
- 40 m²/s²
- 0-3 km storm-relative helicity
- 133 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.1
The text
As transmitted, in the capitals the NWS used until 2016.
889
WFUS53 KGLD 292021
TORGLD
NEC057-292045-
/O.NEW.KGLD.TO.W.0012.130529T2021Z-130529T2045Z/
BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE GOODLAND KS
221 PM MDT WED MAY 29 2013
THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A
* TORNADO WARNING FOR...
NORTH CENTRAL DUNDY COUNTY IN SOUTHWEST NEBRASKA...
* UNTIL 245 PM MDT
* AT 218 PM MDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A
TORNADO WAS LOCATED 12 MILES SOUTH OF CHAMPION...AND MOVING NORTH
AT 30 MPH.
HAZARD...DEVELOPING TORNADO AND PING PONG BALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...MOBILE HOMES WILL BE HEAVILY DAMAGED OR DESTROYED.
SIGNIFICANT DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL
OCCUR. FLYING DEBRIS WILL BE DEADLY TO PEOPLE AND ANIMALS.
EXTENSIVE TREE DAMAGE IS LIKELY.
* LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EXTREME NORTHERN DUNDY COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4035 10146 4018 10159 4027 10180 4035 10181
4036 10152 4035 10147
TIME...MOT...LOC 2021Z 175DEG 26KT 4032 10171
TORNADO...RADAR INDICATED
HAIL...1.50IN
$$
MENTZER2 follow-up statements
933
WWUS53 KGLD 292024
SVSGLD
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
224 PM MDT WED MAY 29 2013
NEC057-292045-
/O.CON.KGLD.TO.W.0012.000000T0000Z-130529T2045Z/
DUNDY NE-
224 PM MDT WED MAY 29 2013
...A TORNADO WARNING REMAINS IN EFFECT FOR NORTH CENTRAL DUNDY COUNTY
UNTIL 245 PM MDT...
AT 223 PM MDT...A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO
WAS LOCATED 11 MILES SOUTH OF CHAMPION...AND MOVING NORTH AT 20 MPH.
HAZARD...DEVELOPING TORNADO AND PING PONG BALL SIZE HAIL.
SOURCE...RADAR INDICATED ROTATION.
IMPACT...MOBILE HOMES WILL BE HEAVILY DAMAGED OR DESTROYED.
SIGNIFICANT DAMAGE TO ROOFS...WINDOWS AND VEHICLES WILL
OCCUR. FLYING DEBRIS WILL BE DEADLY TO PEOPLE AND ANIMALS.
EXTENSIVE TREE DAMAGE IS LIKELY.
LOCATIONS IMPACTED INCLUDE...
MAINLY RURAL AREAS OF EXTREME NORTHERN DUNDY COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.
&&
LAT...LON 4035 10166 4024 10173 4027 10180 4035 10181
TIME...MOT...LOC 2025Z 164DEG 19KT 4032 10175
TORNADO...RADAR INDICATED
HAIL...1.50IN
$$
MENTZER451 WWUS53 KGLD 292037 SVSGLD SEVERE WEATHER STATEMENT NATIONAL WEATHER SERVICE GOODLAND KS 237 PM MDT WED MAY 29 2013 NEC057-292047- /O.EXP.KGLD.TO.W.0012.000000T0000Z-130529T2045Z/ DUNDY NE- 237 PM MDT WED MAY 29 2013 ...THE TORNADO WARNING FOR NORTH CENTRAL DUNDY COUNTY WILL EXPIRE AT 245 PM MDT/345 PM CDT/... THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY. LAT...LON 4035 10166 4024 10173 4027 10180 4035 10181 TIME...MOT...LOC 2037Z 164DEG 19KT 4038 10177 $$ MENTZER
What forecasters said that day
The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Goodland, KS wrote its last area forecast discussion before this tornado warning went out at May 29, 1:06 PM MDT, 1 hour 15 minutes earlier.
Area forecast discussion, May 29, 1:06 PM MDT, 1 hour 15 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GOODLAND KS 106 PM MDT WED MAY 29 2013 .SHORT TERM...(THIS AFTERNOON AND TONIGHT) ISSUED AT 105 PM MDT WED MAY 29 2013 LATEST VISIBLE SATELLITE IMAGERY SHOWS THUNDERSTORMS BEGINNING TO FIRE ACROSS THE HIGH PLAINS. UPPER LEVEL ANALYSIS SHOWS A TROUGH OVER EASTERN COLORADO MOVING EASTWARD TOWARD THE TRI-STATE AREA. AT THE SURFACE A COLD FRONT WAS LOCATED SOUTH OF LIMON STRETCHING NORTHEAST BETWEEN ST. FRANCIS AND GOODLAND TO SOUTH OF IMPERIAL. A DRY LINE WAS LOCATED SOUTHWEST OF THE AREA THEN PARALLELING THE CO/KS BORDER TO THE SOUTH. FOR THE REST OF THE AFTERNOON AM ANTICIPATING STORMS TO CONTINUE TO DEVELOP ALONG THE COLD FRONT...WITH DEVELOPMENT EXTENDING SOUTHWARD ALONG THE DRY LINE. MEAN STORM MOTION WILL BE TO THE NORTH-NORTHEAST BUT THE STORMS WILL MOVE AS WHOLE TO THE EAST THROUGH THE AFTERNOON. DUE TO THE MEAN FLOW BEING PARALLEL WITH THE FRONT...THUNDERSTORM TRAINING WILL BE A CONCERN AS THE AFTERNOON PROGRESSES. THIS MAY LEAD TO LOCALIZED FLOODING. IN ADDITION THE LONG RESENECE TIME ALONG THE FRONT...PROVIDED THE STORMS DO NOT SHIFT OFF OF THE FRONT...MAY ALLOW FOR LAND SPOUTS TO DEVELOP. OTHERWISE...THE MAIN THREAT WILL BE THE LARGE HAIL POSSIBLE WITH ANY THUNDERSTORM THAT DEVELOPS. DAMAGING WINDS WILL ALSO BE POSSIBLE WITH ANY STORMS THAT DEVELOP...ESPECIALLY IF STORMS MERGE INTO A SQUALL LINE THIS AFTERNOON. MEANWHILE THE 700MB SHORT WAVE TROUGH WEST OF THE AREA WILL FIRE OFF A FEW THUNDERSTORMS THAT WILL FOLLOW THE TROUGH EAST INTO THE AREA. THE ONLY THREATS WITH THESE STORMS...SHOULD THEY BECOME SEVERE...WILL BE DAMAGING WINDS AND LARGE HAIL. THIS SECOND LINE MAY MERGE WITH THE LINE FIRING OFF OF THE FRONT AND DRY LINE LATER THIS AFTERNOON OR REMAIN BEHIND IT. FOR THIS EVENING AM EXPECTING THE SEVERE THREAT TO CONTINUE AS INSTABILITY REMAINS WITH VERY LITTLE CINH AHEAD OF THE ADVANCING COLD FRONT. THE STORM MOTION AND SEVERE THREAT WILL CONTINUE INTO THE EVENING FROM THE AFTERNOON. BEHIND THE FRONT THE SEVERE THREAT SHOULD BE MINIMAL AT BEST DURING THE EVENING DUE TO THE BETTER INSTABILITY BEING ALONG/AHEAD OF THE FRONT. ANTICPATE THE TORNADO THREAT TO DISSIPATE BY MID EVENING AS TEMPERATURES COOL. HOWEVER THE REST OF THE SEVERE WEATHER THREATS WILL CONTINUE UNTIL THE COLD FRONT IS EAST OF THE AREA WHICH SHOULD BE SHORTLY AFTER MIDNIGHT. THE MODELS SHOW THE 700MB SHORT WAVE TROUGH LINGERING OVER THE EAST...SO WILL HAVE SOME PRECIP. CHANCES LINGERING THROUGH THE OVERNIGHT HOURS OVER THE EAST AS A RESULT. MEANWHILE A SECOND 700MB SHORT WAVE TROUGH MOVES OVER THE WESTERN HALF OF THE AREA OVERNIGHT. SOUNDINGS SHOW SOME ELEVATED INSTABILITY TO WORK WITH SO WILL PLACE A MENTION OF ISOLATED CHANCES IN THE FORECAST. .LONG TERM...(SATURDAY THROUGH TUESDAY) ISSUED AT 417 AM MDT WED MAY 29 2013 EXTENDED RANGE LOOKS TO BE SEASONABLE FOR THE BEGINNING OF JUNE. PERIOD BEGINS ON SATURDAY WITH THE UPPER LOW THAT WILL BE OVER THE CENTRAL PLAINS LATE THIS WEEK MOVING EAST INTO THE MIDWEST WHILE A LONG WAVE RIDGE BUILDS ACROSS THE HIGH PLAINS BEHIND IT ON SUNDAY. SOUTHERLY FLOW AT 850MB WILL BRING WARMER AIR UP FOR LATE IN THE WEEKEND THROUGH MID-NEXT WEEK. ON MONDAY A SURFACE TROUGH/DRY LINE WILL SET UP ALONG OR NEAR THE KANSAS-COLORADO BORDER. AT THE SAME TIME A NUMBER OF WEAK SHORTWAVE TROUGHS MOVE UP FROM THE SOUTHWEST TO NORTHEAST ACROSS THE CWA...WHICH ALONG WITH DIURNAL HEATING COULD SET OFF SOME SHOWERS/STORMS ON MONDAY AND TUESDAY. TUESDAY WILL HAVE HIGHS WELL ABOVE NORMAL...WITH THE GFS AND GEM PROJECTING 850MB TEMPS IN EXCESS OF 30C. ECMWF IS A BIT MORE CONSERVATIVE...BUT EVEN SO BELIEVE HIGHS ON TUESDAY WILL BE WELL INTO THE 90S. && .AVIATION...(FOR THE 18Z TAFS THROUGH 18Z THURSDAY AFTERNOON) ISSUED AT 1142 AM MDT WED MAY 29 2013 A LOW PRESSURE SYSTEM WILL CONTINUE TO DEEPEN OVER THE REGION TODAY...ALLOWING FOR UNSTABLE CONDITIONS AND SEVERE THUNDERSTORMS TO DEVELOP. THUNDERSTORM INITIATION WILL OCCUR AROUND 19Z FOR KGLD AND WILL APPROACH KMCK AROUND 21Z. THUNDERSTORMS WILL BE PRESENT NEAR/OVER THE TAF SITES PRODUCING HEAVY RAIN...HAIL AND GUSTY WINDS. VFR CONDITIONS SHOULD PREVAIL FOR BOTH TAF SITES WITH MVFR CEILINGS IN THUNDERSTORMS. AS THE FRONT PASSES THROUGH THE REGION...WINDS WILL SHIFT FROM THE SOUTH TO THE NORTHWEST BY 6Z. THUNDERSTORMS WILL MOVE OUT OF THE AREA BY 6Z WITH CEILING CONDITIONS RETURNING TO VFR FOR BOTH TAF SITES. && .GLD WATCHES/WARNINGS/ADVISORIES... KS...NONE. CO...NONE. NE...NONE. && SHORT TERM...JTL LONG TERM...JJM AVIATION...MK
Hazardous weather outlook, May 29, 12:26 PM MDT, 1 hour 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GOODLAND KS 1226 PM MDT WED MAY 29 2013 COZ090>092-KSZ001>004-013>016-027>029-041-042-NEZ079>081-301500- YUMA-KIT CARSON-CHEYENNE CO-CHEYENNE KS-RAWLINS-DECATUR-NORTON- SHERMAN-THOMAS-SHERIDAN-GRAHAM-WALLACE-LOGAN-GOVE-GREELEY-WICHITA- DUNDY-HITCHCOCK-RED WILLOW- 1226 PM MDT WED MAY 29 2013 /126 PM CDT WED MAY 29 2013/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR EXTREME SOUTHWEST NEBRASKA...NORTHWEST KANSAS AND EAST CENTRAL COLORADO. .DAY ONE...THIS AFTERNOON AND TONIGHT SCATTERED THUNDERSTORMS WILL DEVELOP ACROSS THE AREA THIS AFTERNOON THROUGH THE EVENING. COVERAGE AND INTENSITY WILL INCREASE AS THE AFTERNOON PROGRESSES. THESE STORMS WILL BE CAPABLE OF PRODUCING VERY LARGE HAIL...DAMAGING WINDS...HEAVY RAINFALL AND A FEW TORNADOES THIS AFTERNOON AND EVENING. WHILE THE ENTIRE AREA IS AT RISK FOR SEVERE WEATHER...THE MOST LIKELY AREA WILL BE EAST OF THE COLORADO BORDER. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY THURSDAY AND FRIDAY LOW RELATIVE HUMIDITIES AND GUSTY WEST TO NORTHWEST WINDS MAY LEAD TO AN ELEVATED FIRE DANGER OVER SOUTH OF A LINE FROM FLAGLER TO SHARON SPRINGS. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL BE NEEDED THIS AFTERNOON THROUGH THE EVENING. JTL
In the hours before
Special weather statement, May 29, 1:23 PM MDT, 58 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
123 PM MDT WED MAY 29 2013
KSZ002-291935-
RAWLINS-
223 PM CDT WED MAY 29 2013
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR WESTERN RAWLINS COUNTY IN NORTHWEST KANSAS...
AT 222 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 5 MILES NORTH OF MCDONALD...OR NEAR MCDONALD...
MOVING NORTH AT 20 MPH.
PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THIS STORM.
BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.
&&
LAT...LON 4000 10121 3976 10125 3978 10141 3994 10141
4000 10141 4001 10127
TIME...MOT...LOC 1923Z 187DEG 19KT 3986 10135
LUNDQUISTSpecial weather statement, May 29, 1:35 PM MDT, 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
235 PM CDT WED MAY 29 2013
KSZ013-014-028-291950-
LOGAN-SHERMAN-THOMAS-
235 PM CDT WED MAY 29 2013
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR SOUTHWEST THOMAS COUNTY...SOUTHEAST SHERMAN
COUNTY NORTHWEST AND LOGAN COUNTY IN WEST CENTRAL KANSAS...
AT 231 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 9 MILES NORTHWEST OF WINONA...MOVING NORTH AT 30
MPH.
PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THIS STORM.
BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.
&&
LAT...LON 3910 10148 3913 10148 3914 10149 3931 10143
3926 10120 3905 10130
TIME...MOT...LOC 1935Z 196DEG 27KT 3915 10138
LUNDQUISTSpecial weather statement, May 29, 1:48 PM MDT, 33 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
148 PM MDT WED MAY 29 2013
KSZ041-042-292000-
GREELEY-WICHITA-
148 PM MDT WED MAY 29 2013
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR EASTERN GREELEY COUNTY AND WESTERN WICHITA COUNTY IN
WEST CENTRAL KANSAS...
AT 145 PM MDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 5 MILES SOUTHWEST OF
SELKIRK TO 18 MILES SOUTH OF TRIBUNE...MOVING NORTH AT 45 MPH.
PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THESE STORMS.
BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.
&&
LAT...LON 3860 10179 3870 10166 3870 10135 3870 10134
3826 10151 3826 10191
TIME...MOT...LOC 1948Z 198DEG 39KT 3844 10159 3825 10179
LUNDQUISTSpecial weather statement, May 29, 1:51 PM MDT, 30 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE GOODLAND KS
151 PM MDT WED MAY 29 2013
KSZ014-292005-
THOMAS-
251 PM CDT WED MAY 29 2013
...THE NATIONAL WEATHER SERVICE IN GOODLAND HAS ISSUED A SIGNIFICANT
WEATHER ADVISORY FOR WESTERN THOMAS COUNTY IN NORTHWEST KANSAS...
AT 250 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 8 MILES SOUTHEAST OF BREWSTER...MOVING NORTH AT
45 MPH.
PENNY TO NICKEL SIZE HAIL...AND WINDS TO 50 MPH ARE EXPECTED WITH
THIS STORM.
BE PREPARED TO TAKE SHELTER IN THE EVENT THESE STORMS INTENSIFY AND
BECOME SEVERE.
&&
LAT...LON 3916 10139 3921 10140 3947 10137 3943 10107
3915 10128
TIME...MOT...LOC 1951Z 198DEG 39KT 3928 10129
LUNDQUISTLocal storm report, May 29, 1:59 PM MDT, 22 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
159 PM MDT WED MAY 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0131 PM HAIL PALISADE 40.35N 101.11W
05/29/2013 E1.00 INCH HITCHCOCK NE TRAINED SPOTTER
DELAYED REPORT. TIME IS ESTIMATED BY RADAR.
&&
BRBLocal storm report, May 29, 2:12 PM MDT, 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE GOODLAND KS
212 PM MDT WED MAY 29 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0141 PM HAIL 4 N MAX 40.17N 101.40W
05/29/2013 E0.88 INCH DUNDY NE TRAINED SPOTTER
ALSO RECIEVED 0.37 INCHES OF RAIN.
&&
BRBThe office that day
Everything else NWS Goodland, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| May 29, 12:37 PM MDT | Severe Thunderstorm Warning | GLD | Hitchcock | 53 min |
| May 29, 12:47 PM MDT | Severe Thunderstorm Warning | GLD | Dundy | 43 min |
| May 29, 1:28 PM MDT | Severe Thunderstorm Warning | GLD | Dundy | 47 min |
| May 29, 1:30 PM MDT | Severe Thunderstorm Warning | GLD | Hitchcock | 45 min |
| May 29, 1:39 PM MDT | Severe Thunderstorm Warning | GLD | Hitchcock | 51 min |
| May 29, 2:06 PM MDT | Severe Thunderstorm Warning | GLD | Hitchcock | 54 min |
| May 29, 2:07 PM MDT | Severe Thunderstorm Warning | GLD | Dundy | 53 min |
| May 29, 2:56 PM MDT | Severe Thunderstorm Warning | GLD | Hitchcock, Red Willow | 64 min |
| May 29, 3:29 PM MDT | Severe Thunderstorm Warning | GLD | Hitchcock, Red Willow | 31 min |
| May 29, 3:32 PM MDT | Flash Flood Warning | GLD | Hitchcock, Red Willow | 3 hr |
| May 29, 4:26 PM MDT | Severe Thunderstorm Warning | GLD | Dundy | 49 min |
| May 29, 5:13 PM MDT | Severe Thunderstorm Warning | GLD | Dundy, Hitchcock | 47 min |
Nearby
Tornado Warnings in Nebraska, 2013Every tornado warning in 2013Tornadoes in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.